# SDR ASOA201201016004

- Difficulty date: January 9, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 23,981 hours, 18,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7281000501
- Part serial: 145553
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING FLIGHT THE CABIN EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY. THE ACFT LANDED WITHOUT INCIDENT WHERE MX REPLACED THE EMERGENCY LIGHT CONTROLLER, OPERATIONALLY TESTED THE SYS AND CLEARED THE DISCREPANCY.
